# SDR ASAA2014113009797

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,120 hours, 2,596 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, ACFT GROUNDED.  ACCOMPLISHED SATCOM COMMUNICATION SYSTEM TESTS IAW MM 23-15-00-730-801, PARA A. 1, B, C, D, E.  NO DEFECTS NOTED.  VOICE COMMUNICATION TX/RX WITH SEA DISPATCH LOUD AND CLEAR.  NO HISTORY LAST 30 DAYS.
